# SDR P5CA2022072400160

- Difficulty date: August 4, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 43,745 hours, 6,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 58066
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMER LT BATTERY PACK (M5168) FOUND STAY ON LESS 15 MIN(EMER LT BATTERY PACK (M5168) REPLACED & TESTED NORMAL AS PER AMM 33-51-04 )
